Can a Root Canal result in a red, enflamed, painful rash on the neck and face?
About two months ago I had an accident and my front tooth came out.
The dentist was able to reinsert the tooth and a few weeks later performed a root canal.
Within a week after the Root Canal a rash developed on my neck and around my eyes.
The rash grew very painful and the dermatologist gave me prednisone which helped.
By the time I completed the prednisone the rash was not painful or as enflamed.
I then made a second trip to the dentist to have the tooth prepared for the crown and a temporary crown put in. A week after the dental appointment the rash returned, almost as enflamed and painful as the first time it occurred.
The dermatologist prescribed more prednisone but it has had no effect on the rash.
I am not taking any other medication.
I am a very healthy woman 52 year old woman (except for the rash).
The rash is currently very red and enflamed and extremely painful (9 on a scale of 10).
Is it possible that the rash was caused by the Root Canal or any dental procedure?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.